Scholion.ai

Letter to the Editor—Problem of Optimum Distribution of Effort—A Correction

William Miehle

Journal of the Operations Research Society of America · 1955 · Volume 3 · Issue 2

DOI: 10.1287/opre.3.2.219

Abstract

I am indebted to Dr. John M. Danskin for pointing out the fact that my proof for additive effects in my paper on “Numerical Solution of the Problem of Optimum Distribution of Effort” in the November 1954 issue of this Journal (vol. 2, p. 433) is not entirely rigorous. Operations Research , ISSN 0030-364X, was published as Journal of the Operations Research Society of America from 1952 to 1955 under ISSN 0096-3984.

Enable JavaScript for citation tools and additional paper interactions.